Im a 24 year old daughter desperate to help my mom get a descent doctor to actually help her. Her symptoms started about 4 years ago.. back pain that surged down her arms and legs. She was put on Oxycontin for that. THey did a bone scan and found a "hot spot" on the TL spine...wanted to biopsy it, but for some unknown reason decided against it. Pain has gotten increasingly worse.. she now is on Methadone..has tried Fentanyl patches. Nothing really helps.. but she has had severe abdominal swelling and bilateral leg edema for about 6 months now. She is very sedate and seems almost zombie-like at times,.. even when she hasnt taken her Methadone. She has had an angiogram of her legs recently. THe doctor said she has perfect arteries in her legs. She went to Wakemed for a cardiologist, was found to have some cardiac dysfuntion disease but not severe enough to cause her symptoms. SHe is on Lasix...so much that the kidney specialist had to take her down on that. She is on KCL pills twice a day, but we just found her K level is still incredibly low. Her Vitamin D level should be around 30-100, but is 9!!! Many things can cause this but noone knows. She has seen a rheumatologist and he doesnt know what else to do. She has seen neurologists,.. with no luck. She is on Cymbalta and has tried Neurontin for nerve pain. For all we know she could be dying and noone knows about it. We began taking her to the hospital several times and they found nothing. We wanted her to be admitted but her general doctor would not allow it. She has been told that she may have to live with the swelling!!! But why???? It may be cancer and we have no clue!!! I dont know what else to do.. I think she has some weird disease causing all this but noone will test her for anything but the obvious!! OH, and she has enlarged lymph nodes (inguinal) and one was biopsied..and was simply reactive. We are at a loss and need some serious help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?